MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24715
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Claudication (2550)
Date of Event 08/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the patient experienced bilateral claudication.In (b)(6) 2018, clinical status assessment indicated the patient's qualifying condition as rutherford category 3.Index procedure was performed on the same day.Target lesion was located in the right sfa had 99% stenosis, with a reference vessel diameter of 5 mm, a length of 140 mm and was classified as a tasc ii b lesion.The target lesion was treated with pre-dilatation using a 4 mm x 100 mm balloon.Post pre-dilatation, standard percutaneous transluminal angioplasty was performed using 5 mm x 150 mm sterling balloon.With 0% residual stenosis.Also, non-target lesion: left external iliac artery was treated with bare metal stent.The patient was discharged on clopidogrel.In (b)(6) 2018, 159 days post index procedure, during protocol scheduled 6 months follow up, the patient was noted with bilateral claudication.Rutherford class was noted to be 2 (moderate claudication).In (b)(6) 2018, subject presented for scheduled angiography.Angiography without revascularization was performed.At the time of reporting, the event was considered not recovered/ not resolved.
 
Event or Problem Description
It was reported that the patient experienced bilateral and right lower extremity claudication.In (b)(6) 2018, the patient was presented to the hospital due to rutherford category 3.The patient was referred to cardiac catheterization superficial femoral artery, and index procedure was performed on the same day.The target lesion was located in the right sfa had 99% stenosis, with a reference vessel diameteer of 5mm, a lengthof 140mm and was classified as tasc ii b lesion.The target lesion was treated with pre dilatation using 4 mm x 100 mm balloon.Post pre dilaration, standard pta was performed using 5mm x 150mm sterling balloon.With 0% residual stenosis.A non target lesion left external iliac artery was treated with bare metal stent.The patient was discharged on clopidogrel.It was further reported that in (b)(6) 2018, 159 days post index procedure, during protocol scheduled 6 months follow up, the patient was diagnosed with claudication in the right superficial artery.Rutherford class was noted to be 3 (severe claudication).In (b)(6) 2018, 201 days post index procedure, the 90% mid to distal stenosis in the right sfa was treated with directional atherectomy followed by drug coated balloon angioplasty.On the same day the event was considered recovered and resolved and the patient was discharged on aspirin.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7920631
Report Number2134265-2018-61435
Device Sequence Number1449353
Product Code LIT
UDI-Device Identifier08714729845362
UDI-Public08714729845362
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2019
Device Model Number24715
Device Catalogue Number24715
Device Lot Number0021384564
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR